# SDR DL76L050360

- Difficulty date: July 11, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 37,299 hours, 5,831 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 341002292
- Part serial: 96032655
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O CDU DISPLAY BLANK.  SELECTING ALT SOURCE DID NOT CORRECT THE PROBLEM.  REPLACED F/O FMC CDU PER MM, GROUND TEST NORMAL.
